# SDR DALA2014082704772

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 24a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A DENT ON EXTERNAL FUSELAGE SKIN AT FRAME 24A+9 BETWEEN STRINGERS 42 AND 43R.   REPAIRED THE SKIN IAW SRM 53-00-11;  PARAGRAPH 4. W,  FIG 238, PAGE 571/572.
